# SDR JR2R2011040900128

- Difficulty date: April 9, 2011
- Submitted: April 10, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 15,643 hours, 12,617 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH610321034
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E&E BAY STG 25R CORRODED FS 333-364.  REMOVED AND REPLACED STRINGER IAW CRJ 900 SRM 51-42-06 AND 51-42-21.
